Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Smoyle127

Veteran Member
  • Total Reviews

    0
  • Content Count

    492
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Smoyle127

  • Rank
    E-A-G-L-E-S EAGLES!
  • Birthday 09/10/1990

Profile Information

  • Location
    Catasauqua, PA
  • Interests
    weather, wrestling

Recent Profile Visitors

1253 profile views
  1. All I can say is continue what you are doing to help the pain, keep taking the pills in which you are directed...and everything should be fine within a couple months! Good luck!
  2. It'll take at least a month before you notice any types of changes with your skin...either breaking out or beginning to get better...I was one of the lucky ones who didn't have an initial breakout. Good luck!
  3. I had a brief time like this after I finished Accutane...but the hell has come back. I wish it would just go after someone else...but since that will never happen, I'm stuck with this unseperable flaw for...ever.
  4. I'm with Dan. Report all of his posts to an admin or a staff member and it will be taken care of. Thanks.
  5. Haven't checked in in a while....about a year to be exact. I've been breaking out occasionally (especially on my forehead) and may have to do another Accutane course, which is OK...but it didn't stay 100% clear as long as I wanted it to....oh well, we'll see what happens.
  6. I also had severe chapped lips on Accutane and nothing worked...NOTHING. Not even the special stuff the derm gave me. I forget what the name is. Good luck though, chapped lips are not fun!
  7. I'm like that regardless. It doesn't matter if my face is totally clear or not, I still find it difficult to make eye contact with people (especially girls ) and I also hate being watched...always have, and most likely always will.
  8. Retin-A did nothing for me...even when I was taking Doryx with it. But, good luck, and if you're on Retin-A in the summer, don't go in the sun too much...it'll make your face even worse. But good luck.
  9. When I was upped to 1 pill a day to 2 pills a day, I didn't recognize any breakout...but I guess it depends on each individual and amount increased.
  10. I use Neutrogena Oil-Free Acne Wash...and it has 2% SA in it, and it is oil-free.
  11. Well, my face is looking better today...it always seems that it looks the worst at night, or after coming in from playing basketball. So, maybe it's not as bad as I think. I also decided that I'm going to start drinking more water!
  12. I'm just not social at all...I don't care if I'm rude
  13. Age?: 14 Sex?: Male School/College?: Lincoln Middle School/Catasauqua Area School District Acne status?: WAS clear Favorite thing about yourself?: Athletic/Funny (or so I think) What would you change about yourself (other than acne)?: better looking overall Favorite movie?: Twister Favorite book?: WWE Unscripted What would you most like to be (job frame of mind etc)?: Meteorologist Sports other interests?: Basketball, Football Compare yourself to an animal: Probably a dog
  14. I am on sort of a regimen...I use Neutrogena Daily Acne Oil-Free Wash...morning and night...and was using Clearasil Ultra, but I may stop using that because I have a feeling that may be making it worse. And I haven't been picking. And wrt to BP, Clearasil Ultra has 10% BP in it...so maybe I shouldn't stop. AHHHHHHHHHHH. So confused!
×